A Tauberian theorem for the product of Abel and Cesàro summability methods

Articles > Article · 2016

Authors: Yilmaz Erdem, İbrahim ÇANAK

Georgian Mathematical Journal, Journal Indexed in SCI Expanded, International, WoS, 2016, vol 23, pp 343-350

DOI: 10.1515/gmj-2016-0024

Summary

Abstract In this paper, we prove a Tauberian theorem for the product of the Abel method and the Cesàro method of order α, which improves some classical Tauberian theorems for the Abel and Cesàro summability methods.

View details